# SDR FDEA201012104632

- Difficulty date: December 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FUEL TANK UPPER SURFACE HAS CORROSION UNDER STUB BEAM ATTACHMENTS AT   STA940, RBL64.  ACCOMPLISHED WING-CTR-UPPER SKIN PLANK CORROSION REPAIR, WS 18, RBL 65, IAW EA F-5710-146245, STEPS 1-10.  REF FAA FORM 8100-9, DATED 03/11/2011.  CAT. "A" MAJOR REPAIR.
